# SDR A6WA200740040

- Difficulty date: January 31, 2007
- Submitted: February 23, 2007
- Operation: Air carrier
- Aircraft: N423AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7636
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 750006000
- Part serial: 2050
- Condition: Unknown
- Location: Nlg
- Part time: 8,836 hours, 8,070 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE GEAR DISAGREE ILLUMINATED ON GEAR RETRACTION.  FOLLOWED QRH, PUT GEAR DOWN, MESSAGE CLEARED.  REMOVED AND REPLACED NOSE LANDING GEAR SELECTOR VALVE PER AMM 32-22-02, OPS CHECK GOOD.  (M)
